Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can eating protien shake cause weight gain ?

After exercising every morning i drink cytosport Whey isolate and then my next meal is lunch after 3hours or so .... Today after having it i had a besan parantha After an hour .. Can it cause weight gain?? What should be my diet for the rest Of the day? I am 21yrs old nd 5 7 tall and weigh 58kgs
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
u need to make diary of ur food intake first
than look for high and low calorie intake .
if u consult any dietitian they will make a list ,in list there are some item that u dont like to eat and still u will force to eat
it is not right way
so do make list of a wk and sort out it
u can contact me after a wk ,i will help u .
parotha and other high oil contain item should be reduced
protein shake is better
ur input of calorie must be low than output .
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor